The Scientific World Journal

The Scientific World Journal / 2016 / Article

Research Article | Open Access

Volume 2016 |Article ID 6360250 | 7 pages | https://doi.org/10.1155/2016/6360250

On a New Class of -Valent Meromorphic Functions Defined in Conic Domains

Academic Editor: Jin-Lin Liu
Received26 Apr 2016
Accepted27 Jun 2016
Published26 Jul 2016

Abstract

We define a new class of multivalent meromorphic functions using the generalised hypergeometric function. We derived this class related to conic domain. It is also shown that this new class of functions, under certain conditions, becomes a class of starlike functions. Some results on inclusion and closure properties are also derived.

1. Introduction

Let denote the class of functions of the form which are analytic and -valent in the punctured unit disc centred at origin . Also by we mean is subordinate to which implies the existence of an analytic function, called Schwartz function with , for such that , where and are multivalent meromorphic functions. Note that if is univalent in then the above subordination is equivalent to and .

The set of points, for and , where [1] showed that the extremal functions for conic regions are convex univalent and given by where is Legendre’s complete elliptic integral of the first kind with as its complementary integral, , , and is chosen in such a way that .

The generalised hypergeometric function for complex parameters and with , for , is defined as with , , and is the well-known Pochhammer symbol related to the factorial and the Gamma function by the relation Also (5) implies

Liu and Srivastava [2] defined a linear operator for functions belonging to the class of multivalent meromorphic function as follows: If we assume for brevity that then the following identity holds for this operator:

Shareef [3] defined and studied subclass of meromorphic function associated with conic domain, for , , and , as follows:

We now define a new subclass of meromorphic function associated with conic domain, for , , , and , as follows: Since is a convex and univalent function, for it means is contained in , where In the next two sections, for brevity, we drop the subscripts of the operator .

2. Preliminary Results

Lemma 1 (see [4]). Let be convex in and , where , , and . If is analytic in , with , then

Lemma 2 (see [5]). Let and and . If is univalent and convex in , then for .

Lemma 3 (see [6]). If then One now states and proves the main results.

3. Main Results

In this section we explore some of the geometric properties exhibited by the class .

We begin by discussing an inclusion property for the class .

Theorem 4. If then

Proof. Let and set But differentiating (9) with respect to we get Putting (18) in (17) we have Taking logarithmic derivative of (19) we haveSince , therefore Using Lemma 2 we have provided or equivalently . Hence, .

We now show that the class is closed under a certain integral.

Theorem 5. If , then the integral maps into .

Proof. From (23) we have Note that Differentiating (24) above we get Differentiate again Now let Using (26) and (27) in (28) we get Now taking logarithmic derivative we have Using Lemma 2 we get which implies This proves the assertion.

Now we get coefficient estimates of the class .

Theorem 6. If and is given by (1) then provided for all .

Proof. Let ; then, by definition, we have which gives Let us write ; then Assuming , then (35) becomes From (37) we have Now comparing coefficients of we have and comparing the coefficients of gives and for the coefficient of we havewhich generalise to The above expression can also be written as Now taking we have for all . Since is univalent and is convex, applying Rogosinski’s theorem we have where is given in (15). Under the conditions given in (45), expressions (39)–(42) give This can also be written as This concludes the proof.

Competing Interests

The authors declare that there is no conflict of interests regarding the publication of this paper.

Acknowledgments

The work here is supported by AP-2013-009.

References

  1. S. Kanas and A. Wisniowska, “Conic domains and k-starlike functions,” Revue Roumaine de Mathematique Pures et Appliquees, vol. 45, no. 4, pp. 647–657, 2000. View at: Google Scholar
  2. J.-L. Liu and H. M. Srivastava, “Classes of meromorphically multivalent functions associated with the generalized hypergeometric function,” Mathematical and Computer Modelling, vol. 39, no. 1, pp. 21–34, 2004. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  3. Z. Shareef, Some geometric properties of certain classes of analytic functions [Ph.D. thesis], Universiti Kebangsaan Malaysia, Bangi, Malaysia, 2015.
  4. P. Eenigenburg, P. T. Mocanu, S. S. Miller, and M. O. Reade, “On a briot-bouquet differential subordination,” in General Inequalities, vol. 3 of International Series of Numerical Mathematics, pp. 339–348, Birkhäuser, Basel, Switzerland, 1983. View at: Publisher Site | Google Scholar
  5. W. Rogosinski, “On the coefficients of subordinate functions,” Proceedings of the London Mathematical Society, Series 2, vol. 48, no. 1, pp. 48–82, 1945. View at: Google Scholar
  6. F. M. Al-Oboudi and K. A. Al-Amoudi, “On classes of analytic functions related to conic domains,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 655–667, 2008. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2016 Mohammed Ali Alamri and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

773 Views | 241 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.